MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof IQ Singlepiece IOL with ULTRASERT Delivery System; Lens, Guide, Intraocular

Alcon Research, LLC - Huntington AcrySof IQ Singlepiece IOL with ULTRASERT Delivery System; Lens, Guide, Intraocular
Model Number AU00T0
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implantation procedure, surgeon stated loop was twisted.The procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof IQ Singlepiece IOL with ULTRASERT Delivery System
Common Device Name
Lens, Guide, Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50884529
Report Number1119421-2026-01933
Device Sequence Number13218288
Product Code KYB
UDI-Device Identifier00380652394796
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number16118040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured09/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AcrySof IQ Singlepiece, Delivery System
Patient SexUnknown